# SDR ZIAA97011

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Engine: Pwa JT3D*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DAY - DURING TAKEOFF ROLL WITH POWER SET, LARGE BANG AND FIREBALL WAS OBSERVED ON RIGHT SIDE OF THE AIRCRAFT.  RETURNED TO RAMP.  INSPECTED NR 3 AND NR 4 ENGINES FOR DAMAGE.  NONE FOUND.  COULD NOT DUPLICATE ON GROUND RUN.  SUBMITTER STATES, SUSPECT MOMENTARY STUCK INTERSTAGE AIR BLEED VALVE.  (M)
